Sharp isoperimetric inequalities and model spaces for the Curvature-Dimension-Diameter condition
Journal of the European Mathematical Society, Tome 17 (2015) no. 5, pp. 1041-1078
Cet article a éte moissonné depuis la source EMS Press
We obtain new sharp isoperimetric inequalities on a Riemannian manifold equipped with a probability measure, whose generalized Ricci curvature is bounded from below (possibly negatively), and generalized dimension and diameter of the convex support are bounded from above (possibly infinitely). Our inequalities are sharp for sets of any given measure and with respect to all parameters (curvature, dimension and diameter). Moreover, for each choice of parameters, we identify the model spaces which are extremal for the isoperimetric problem. In particular, we recover the Gromov–Lévy and Bakry–Ledoux isoperimetric inequalities, which state that whenever the curvature is strictly positively bounded from below, these model spaces are the n-sphere and Gauss space, corresponding to generalized dimension being n and ∞, respectively. In all other cases, which seem new even for the classical Riemannian-volume measure, it turns out that there is no single model space to compare to, and that a simultaneous comparison to a natural one-parameter family of model spaces is required, nevertheless yielding a sharp result.
Classification :
32-XX, 53-XX
Keywords: Isoperimetric inequality, generalized Ricci tensor, manifold with density, geodesically convex, model space
Keywords: Isoperimetric inequality, generalized Ricci tensor, manifold with density, geodesically convex, model space
@article{JEMS_2015_17_5_a0,
author = {Emanuel Milman},
title = {Sharp isoperimetric inequalities and model spaces for the {Curvature-Dimension-Diameter} condition},
journal = {Journal of the European Mathematical Society},
pages = {1041--1078},
year = {2015},
volume = {17},
number = {5},
doi = {10.4171/jems/526},
url = {http://geodesic.mathdoc.fr/articles/10.4171/jems/526/}
}
TY - JOUR AU - Emanuel Milman TI - Sharp isoperimetric inequalities and model spaces for the Curvature-Dimension-Diameter condition JO - Journal of the European Mathematical Society PY - 2015 SP - 1041 EP - 1078 VL - 17 IS - 5 UR - http://geodesic.mathdoc.fr/articles/10.4171/jems/526/ DO - 10.4171/jems/526 ID - JEMS_2015_17_5_a0 ER -
%0 Journal Article %A Emanuel Milman %T Sharp isoperimetric inequalities and model spaces for the Curvature-Dimension-Diameter condition %J Journal of the European Mathematical Society %D 2015 %P 1041-1078 %V 17 %N 5 %U http://geodesic.mathdoc.fr/articles/10.4171/jems/526/ %R 10.4171/jems/526 %F JEMS_2015_17_5_a0
Emanuel Milman. Sharp isoperimetric inequalities and model spaces for the Curvature-Dimension-Diameter condition. Journal of the European Mathematical Society, Tome 17 (2015) no. 5, pp. 1041-1078. doi: 10.4171/jems/526
Cité par Sources :